# SDR DALA12011373132

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SLOPE PANEL 131 EG MULTIPLE PUNCTURES 1.0" X  1.0". N/R 130/26. FORWARD CARGO SLOPE PANEL 131EG FABRICATED NEW IAW DWG 3D25-40532.  DAMAGE DIM. L=1.0" W=1.0". RETAIN FOR RECORDS.
